# SDR TWRA9615

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, UPPER DECK HEATER HAS A STRONG SMELL OF BURNING RUBBER.  FOUND INSULATION IN HEATER ELEMENT, REMOVED INSULATION IAW MM 21-44-00.  (M)
